# SDR CALA2009032400163

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 32,472 hours, 10,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 141A102718
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 927 FAIL SAFE CHORD CORRODED AT STRINGER 25 RT.  REMOVED AND REPLACED FAIL SAFE CHORD FROM S-21R TO FACTORY SLICE AT S-24R, REFERENCE EC/RA 5310-04918, STEP 10.  DIP WRITTEN TO ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM 22 MARCH09.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS.  BUT BEFORE 11 MONTHS FOR PERMANENT REPAIR.
